MAUDE Adverse Event Report: Abbott Medical Penta 3mm Lead, 60 cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

Abbott Medical Penta 3mm Lead, 60 cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 3228
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As a result, surgical intervention was undertaken on an unknown date wherein the system was explanted to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this complaint, attempts were made to obtain complete event and device information.

Brand Name
Penta 3mm Lead, 60 cm
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50923221
Report Number1627487-2026-10327
Device Sequence Number5999303
Product Code LGW
UDI-Device Identifier05415067017253
UDI-Public(01)05415067017253(10)6114349(17)190905
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2019
Device Model Number3228
Device Catalogue Number3228
Device Lot Number6114349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer10/02/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight200 LB